Kasem, A., Manna, S. (2010). Stability Analysis of Reaction-Diffusion Equations with Double Diffusivity System. Baghdad College of Economic sciences University, 7(2), 29-37. doi: 10.33899/csmj.2010.163882
Ahmed F. Kasem; Saad A. Manna. "Stability Analysis of Reaction-Diffusion Equations with Double Diffusivity System". Baghdad College of Economic sciences University, 7, 2, 2010, 29-37. doi: 10.33899/csmj.2010.163882
Kasem, A., Manna, S. (2010). 'Stability Analysis of Reaction-Diffusion Equations with Double Diffusivity System', Baghdad College of Economic sciences University, 7(2), pp. 29-37. doi: 10.33899/csmj.2010.163882
Kasem, A., Manna, S. Stability Analysis of Reaction-Diffusion Equations with Double Diffusivity System. Baghdad College of Economic sciences University, 2010; 7(2): 29-37. doi: 10.33899/csmj.2010.163882